MathSciNet Relay Station
MathSciNet bibliographic data
MR263609 (41 #8210) 02.23
Kreisel, G.; Troelstra, A. S. Formal systems for some branches of intuitionistic analysis. Ann. Math. Logic 1 1970 229–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement